# SDR FDEA202204211015

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,708 hours, 19,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AIC700135
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - AFT FUSELAGE AT STATION 2164 BULKHEAD LOWEST STIFFENER LEFT HAND   CORNER FOUND CRACK 0.5 INCH.   AFT FUSELAGE AT STATION 2164 BULKHEAD LOWEST AREA CRACKED STIFFENER   REMOVED AND REPLACED AS PER SRM 51-33-01-0G. STIFFENER REWORKED AS PER DOUGLAS   DRAWING AJC7001 REVISION DT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
